side effects....
+ Reply to Thread
Results 1 to 3 of 3

Thread: side effects....

  1. #1
    Super Poster reb2591020's Avatar
    Join Date
    Sep 2009
    Location
    Houston, TX
    Posts
    483

    Default side effects....

    So i am 6 days past the first of my b2b iui's. My nipples are very sore and bb feeling very full. Do you think I am still experiencing clomid side effects?

  2. #2
    Community Host combatcutie's Avatar
    Join Date
    Apr 2007
    Location
    Pennsylvania
    Posts
    8,902

    Default

    If you triggered, it could be a side effect from that. Hopefully it isn't and you will be announcing your BFP soon

  3. #3
    Prolific Poster cherylfhorn's Avatar
    Join Date
    Aug 2008
    Location
    Ohio
    Posts
    1,669

    Default

    Dawn is correct if you triggered it is probably from the shot. I know when I did that I felt like I was having symptoms the whole time. Also if they have you on Progesterone vaginal inserts or pills that will cause all the side effects. With the trigger shot dont take a pg test till at least 10 -14 days after shot. It will come up positive. I know I could not test till it was the day AF was due...I would always get a positive result.

    Hopefully thou it is NONE of those things and you are having symptoms...fingers crossed for you.
    Cheryl(34)
    DS- Jayden Patrick 08/18/11

    Lilypie First Birthday tickers
    Photobucket

+ Reply to Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
v -->

About Us | Contact Us | Privacy Policy | Sitemap | Terms & Conditions